Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Apr 15, 2018, 9:17 PM EDT for Vance County, Warren County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2018, 9:17 PM EDT (01:17 UTC)
- Expired
- Apr 15, 2018, 9:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 83 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 3:02 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
856
WFUS52 KRAH 160117
TORRAH
NCC181-185-160145-
/O.NEW.KRAH.TO.W.0004.180416T0117Z-180416T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
917 PM EDT SUN APR 15 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Vance County in central North Carolina...
Western Warren County in central North Carolina...
* Until 945 PM EDT
* At 916 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Warrenton, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Warrenton, Norlina, Middleburg, Drewry, Afton, Wise, John H Kerr
Reservoir and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3627 7823 3629 7832 3654 7833 3654 7806
TIME...MOT...LOC 0116Z 193DEG 44KT 3633 7826
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BLAES2 follow-up statements
961
WWUS52 KRAH 160126
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
926 PM EDT SUN APR 15 2018
NCC181-160136-
/O.CAN.KRAH.TO.W.0004.000000T0000Z-180416T0145Z/
Vance NC-
926 PM EDT SUN APR 15 2018
...THE TORNADO WARNING FOR NORTHEASTERN VANCE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3639 7818 3639 7828 3654 7829 3654 7806
TIME...MOT...LOC 0126Z 193DEG 44KT 3645 7823
$$
NCC185-160145-
/O.CON.KRAH.TO.W.0004.000000T0000Z-180416T0145Z/
Warren NC-
926 PM EDT SUN APR 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHWESTERN WARREN COUNTY...
At 926 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Norlina, or near Warrenton, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Warrenton, Norlina, Wise and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3639 7818 3639 7828 3654 7829 3654 7806
TIME...MOT...LOC 0126Z 193DEG 44KT 3645 7823
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BLAES921
WWUS52 KRAH 160137
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
937 PM EDT SUN APR 15 2018
NCC185-160147-
/O.EXP.KRAH.TO.W.0004.000000T0000Z-180416T0145Z/
Warren NC-
937 PM EDT SUN APR 15 2018
...THE TORNADO WARNING FOR NORTHWESTERN WARREN COUNTY WILL EXPIRE AT
945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina. A tornado watch also remains in effect until 300 AM EDT for
central North Carolina.
LAT...LON 3639 7818 3639 7828 3654 7829 3654 7806
TIME...MOT...LOC 0137Z 193DEG 41KT 3653 7819
$$
BLAESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 15, 9:00 PM EDT, 17 minutes earlier.
Area forecast discussion, Apr 15, 9:00 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 900 PM EDT Sun Apr 15 2018 .SYNOPSIS... A strong cold front will cross the region tonight. Dry, cooler, and breezy conditions will follow for Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 900 PM Sunday... Event is unfolding largely as anticipated, with a QLCS embedded in a large band of moderate to heavy showers ahead of a strong cold front. Several circulations were noted with this line, including one which led to a tornado near Greensboro late this afternoon. Most, however, were weak/transient. While CAPE values have dwindled with loss of heating, marginal instability remains, and with intense kinematics, strengthening upper divergence and DPVA, strong deep layer shear, and still-favorable 0-1 km shear around 40 kts, have expanded the tornado watch east to include the central and eastern CWA through 11 pm. Additionally, the line has slowed considerably with the tilting mid level trough, and with high PW around 1.5" surging into the area and training echoes, the threat for flooding rains persists areawide, and have expanded the flash flood watch in area (the entire CWA) and in time (until 2 am, when most of the heavier rain will be exiting the E CWA). Still expect temps to bottom out in the upper 40s to upper 50s. -GIH Previous discussion from 320 PM: Strongly forced convection, mostly linear but with scattered leading discrete cells, will cross the area through this evening, mainly in the 20z-05z time frame, ahead of a strong cold front attending a powerful mid level low tracking from S IA across IL/IN through tonight. Strengthening kinematics will result as the mid level trough takes on a negative tilt while swinging ENE through the Carolinas, pushing mid level winds up to 70- 80 kts by this evening, with a 45-55 kt southerly low level jet. Deep layer bulk shear is already up to 40-60 kts, on its way to 60- 80 kts this evening. These intense kinematics along with 150-200 m height falls will support vigorous forcing for ascent within deep moisture as PW surges to around 1.5" ahead of the front. Temps and dewpoints so far today have overachieved a bit, both rising slightly higher and faster than earlier anticipated. As a result, we're seeing moderate instability with SBCAPE already into the 1000-1500 J/kg range, and this will likely creep upward more as greater low level warmth and moisture advects in from the S and SSE. This potential instability along with the high deep layer shear will support strong to severe storms with damaging winds as a primary threat, given the intense dynamic forcing for ascent and strong background wind field. QLCS mesocyclones and isolated tornadoes are possible as well, with strong line-normal low level winds, a long curved hodograph, and good probabilities of an STP over 3 according to the HREF mean. Will watch carefully for any bowing segments, especially those bowing to the NNE (maximizing the line-normal wind component), and evidence of rear inflow notches indicative of possibly tornadogenesis. Locally heavy rainfall remains a threat over the NW CWA, near the inflection point of the tilting system, where the deep warm layer (LCL-0C depth near 4 km) will facilitate warm rain processes. The potential for training echoes will lead to locally higher amounts, as the steering wind becomes parallel to the line. Storm total rainfall is expected to be 2 to 2.5 inches in this area, with locally higher totals, and with concerns for flooding within the hilly terrain and urban areas of the Triad, have issued a flash flood watch through this evening over the NW Piedmont down to Albemarle. Precip chances will taper down behind the main band after midnight from WSW to ENE, although trailing stratiform rain and a few lightning strikes may linger for a few hours overnight. Will trend pops down to lower chances, but will keep shower chances going through the night mainly across the north as waves of mid level DPVA traverse the base of the negatively tilting trough. Expect lows from the upper 40s W to upper 50s E. -GIH && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 400 PM Sunday... The strong mid level low will wobble E then NE over the E Great Lakes region through Mon/Mon night. The surface front will be moving well offshore, although surface winds immediately behind it will be from the WSW, allowing for little in the way of downslope drying as the intense surface low wraps up over SE Ontario. Periods of mid level DPVA will continue, with residual moisture through the deep mixed layer and steep mid level lapse rates of 6-7.5 C/km, resulting in a risk of isolated to scattered showers, mainly over N sections from late morning through mid afternoon. Bouts of cloudiness will result from the passage of vorticity maxima through the trough base, with the most clouds across the north. Expect highs of 58-64 within cold air advection. Lows Mon night 35-39, with gradual clearing as heights rise aloft and drier air surges in. A frost advisory may need to be considered in some areas, although lower RH values as well as lingering clouds over N sections overnight may reduce this threat. -GIH && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 1230 PM Sunday... Still expecting a quiet long term forecast beginning on Tuesday as high pressure over the Gulf of Mexico and a northwesterly upper level flow pattern keep the region dry with a warming trend for the first half of the work week. Dry weather combined with somewhat breezy conditions could bring some fire weather concerns to the area, particularly on Tuesday as min RH values hover around 30 percent with wind gusts near 20 kts. Highs will be in the upper 60s to low 70s Tuesday but then rising to near 80 degrees on Wednesday. Thursday a low pressure system will pass well to the north, dragging a dry cold front through the area and although no precipitation is expected, temperatures will be cooler, particularly in the Triad where cooler air will move in prior to peak heating. Temperatures here will top out in the low 70s with closer to 80 still possible in the southeast and along the I-95 corridor. That cooler airmass will continue to filter in for the end of the week, presenting dry conditions with highs mainly in the 60s both Friday and Saturday. Models are split on the timing for a system that will make its approach to central NC sometime early next week. The GFS is much more progressive with the system, bringing it into the area on Sunday but the ECMWF solution is much slower, keeping things dry all the way until Monday night. These details will be ironed out in the coming days. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 828 PM Sunday... A line of convective activity with associated IFR/MVFR CIGS and VSBYS will progress across central NC through 06z. The back edge of the line should reach KFAY and KRWI between 06z-09z. Strong winds with gusts to 45kt may occur with individual cells within the line. Isolated tornadoes are possible in the watch area. Looking beyond 09z Mon, gusty winds from the WNW can be expected with a rapid return to VFR conditions behind the cold front. VFR conditions are likely over central NC through mid week as high pressure builds over the Gulf and Southeast states. A mostly dry cold front will drop southeast through the area Wed night into Thu with isolated showers and gusty shifting winds, but VFR conditions are expected. Another high pressure area building in will bring VFR conditions Fri. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Monday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Badgett NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Badgett/Hartfield
Hazardous weather outlook, Apr 15, 6:47 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 647 PM EDT Sun Apr 15 2018 NCZ021-022-038-039-073-161000- Forsyth-Guilford-Davidson-Randolph-Stanly- 647 PM EDT Sun Apr 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Another period of moderate to heavy rain will overspread the area this evening, bringing a threat of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-040>043-075>078-085-086-088-089-161000- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee- Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 647 PM EDT Sun Apr 15 2018 ...TORNADO WATCH 53 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. A few severe thunderstorms will occur through this evening. The primary severe weather hazards will be locally damaging wind gusts, torrential downpours that may cause localized flooding, and possibly an isolated tornado. The greatest risk for severe storms will occur between 7 PM and 11 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through this evening. NCZ074-083-084-161000- Montgomery-Anson-Richmond- 647 PM EDT Sun Apr 15 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Heavy downpours are possible through this evening. Localized street flooding is possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 15, 7:57 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
757 PM EDT SUN APR 15 2018
NCZ023-040-075>077-085-086-160100-
Scotland NC-Lee NC-Chatham NC-Hoke NC-Alamance NC-Harnett NC-
Moore NC-
757 PM EDT SUN APR 15 2018
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT MOORE...
SCOTLAND...WESTERN HARNETT...LEE...HOKE AND CHATHAM COUNTIES UNTIL
900 PM EDT...
At 757 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from 6 miles southwest of
Sanford to near Wakulla. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Sanford, Laurinburg, Southern Pines, Raeford, Pittsboro, Carthage,
Siler City, Pinehurst, Aberdeen and Maxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3481 7969 3482 7962 3491 7956 3499 7957
3504 7946 3507 7958 3512 7957 3525 7968
3551 7966 3552 7955 3586 7954 3584 7898
3521 7899 3519 7909 3513 7911 3495 7904
3483 7919 3484 7935 3477 7933 3463 7947
TIME...MOT...LOC 2357Z 206DEG 43KT 3543 7928 3480 7933
EllisSpecial weather statement, Apr 15, 7:57 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
757 PM EDT SUN APR 15 2018
NCZ008-009-025-026-041-160100-
Franklin NC-Vance NC-Durham NC-Wake NC-Granville NC-
757 PM EDT SUN APR 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...GRANVILLE...
WAKE...SOUTHEASTERN DURHAM AND NORTHWESTERN FRANKLIN COUNTIES UNTIL
900 PM EDT...
At 757 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Clarksville to near
Kittrell to 6 miles northwest of Fuquay-Varina. Movement was north at
40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Raleigh, Durham, Cary, Henderson, Oxford, Creedmoor, Wake Forest,
Garner, Butner and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3632 7828 3630 7828 3627 7831 3626 7825
3590 7845 3567 7864 3559 7892 3561 7899
3617 7877 3654 7856 3654 7832
TIME...MOT...LOC 2357Z 198DEG 35KT 3660 7850 3622 7850 3565 7889
77Local storm report, Apr 15, 8:17 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
817 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 4 E GREENSBORO 36.07N 79.76W
04/15/2018 GUILFORD NC EMERGENCY MNGR
AN ELEMENTARY SCHOOL'S ROOF WAS PEELED OFF
AND WINDOWS BLOWN OUT. MOBILE UNITS WERE
DESTROYED.
&&
JFDSpecial weather statement, Apr 15, 9:10 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
910 PM EDT SUN APR 15 2018
NCZ007-008-024-025-041-160230-
Durham NC-Person NC-Wake NC-Granville NC-Orange NC-
910 PM EDT SUN APR 15 2018
...STRONG THUNDERSTORMS WITH WIND GUSTS UP TO 50 MPH AND VERY HEAVY
RAIN WILL MOVE ACROSS PERSON...EASTERN ORANGE... GRANVILLE...WESTERN
WAKE AND DURHAM COUNTIES UNTIL 1030 PM EDT...
At 905 PM EDT, Doppler radar was tracking a line of strong
thunderstorms stretching from Jordan Lake, to Durham and Roxboro,
moving north at 75 mph.
Wind gusts up to 50 mph and very heavy rain will be possible with
this storm.
Locations impacted include...
Raleigh, Durham, Cary, Chapel Hill, Oxford, Roxboro, Creedmoor,
Butner, Rdu International and Rougemont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3618 7857 3576 7876 3587 7891 3586 7905
3654 7901 3654 7852
TIME...MOT...LOC 0101Z 188DEG 64KT 3623 7893Local storm report, Apr 15, 9:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 1 NNW RAEFORD 34.99N 79.23W
04/15/2018 HOKE NC 911 CALL CENTER
TREE DOWN ON FULTON ST AND FIFTH AVE IN
RAEFORD.
&&
JFDLocal storm report, Apr 15, 9:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 3 NNE LEMON SPRINGS 35.42N 79.17W
04/15/2018 LEE NC 911 CALL CENTER
TREE DOWN ON LEMON SPRINGS RD IN SANFORD.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:06 PM EDT | Flash Flood Warning | RAH | Hoke, Scotland | 3 hr |
| Apr 15, 8:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 2 more | 44 min |
| Apr 15, 8:50 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Granville, Harnett, Lee, Moore and 2 more | 4 hr |
| Apr 15, 9:10 PM EDT | Special Weather Statement | RAH | Durham, Granville, Person | 80 min |
| Apr 15, 9:25 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Wake | 65 min |
| Apr 15, 9:46 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wake, Wayne | 44 min |
| Apr 15, 9:50 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake, Warren | 40 min |
| Apr 15, 10:22 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Nash, Vance, Wake, Warren | 53 min |
| Apr 15, 10:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Sampson, Wake, Wayne, Wilson | 64 min |
| Apr 15, 11:10 PM EDT | Special Weather Statement | RAH | Halifax, Nash, Vance, Warren | 65 min |
| Apr 15, 11:23 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 52 min |
| Apr 16, 5:21 AM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Apr 16, 2:58 PM EDT | Frost Advisory | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 13 more | 18 hr |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.